# SDR HEEA968094

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 5520 · Elevator Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Mis Mfg
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSTALLED STABILIZER AND TRIED TO INSTALL ELEVATOR ASSEMBLY.  THE LEFT ELEV PIVOT PIN HAD BEEN INSTALLED 5/16" INBOARD TOO FAR.  UNABLE TO INSTALL ELEVATOR.
